Universidad Complutense de Madrid
E-Prints Complutense

The structure of the invariants of perfect Lie algebras II



Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2004) The structure of the invariants of perfect Lie algebras II. Journal of physics A: Mathematical and general, 37 (11). pp. 3627-3643. ISSN 0305-4470

[thumbnail of Campoamor-The_structure_II.pdf] PDF
Restringido a Repository staff only


Official URL: http://iopscience.iop.org/0305-4470/37/11/007/pdf/0305-4470_37_11_007.pdf


The structure of the invariants of perfect Lie algebras with nontrivial centre is analysed. It is shown that if the radical r of a semidirect sum s −→⊕Rr of a semisimple and a nilpotent Lie algebra has a one-dimensional centre, then
the defining representation R contains a copy of the trivial representation D0 of s. Using this fact, a criterion can be deduced to eliminate variables and
to characterize the Casimir operators of an algebra g by means of certain subrepresentations R � of R. For rank 1 Levi subalgebras s, all representations leading to perfect Lie algebras with a radical isomorphic to a Heisenberg Lie
algebra are determined. We prove that the number of Casimir operators of such an algebra is fixed for any dimension, and moreover that they can be explicitly computed by means of determinantal formulae obtained from the brackets of the algebra. For rank n � 2 Levi part a stabilization result of this nature is also given

Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:21782
Deposited On:11 Jun 2013 12:45
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page